# SDR ASAA2013070395454

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 24,498 hours, 7,300 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 7708
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 33,303 hours, 13,655 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT IN CLIMB FL 350 LT 26 PSI, RT 47 PSI.  ACFT GROUNDED. R & R NR 1 ENGINE PRSOV IAW AMM 36-11-01.  PERFORMED INSTALLATION TEST OK, REF 36-11-04.
